Case Report on a Rare Adverse Drug Reaction of Cefotaxime Induced Subacute Cutaneous Lupus Erythematosus

    Published on:December 2018
    Journal of Young Pharmacists, 2019; 11(1):xx-xx
    Case Report | doi:10.5530/jyp.2019.11.x
    Authors:

    Kabakama`C Clement1, Nandhi Nalini2,*

    1Department of Pharmacy Practice, JSS College of Pharmacy, Ootacamund, The Nilgiris Tamilnadu, INDIA.

    2Pediatrician and Assisstant Surgeon, Government District Headquarters Hospital Ootacamund, The Nilgiris, Tamilnadu -643001, INDIA.

    Abstract:

    Drug Induced lupus erythematosus is a variant of lupus erythematosus that resolves within days to months after withdrawal of the culprit drug in a patient. DILE can sometimes arise months to years after the exposure to drugs prescribed to treat various medical conditions. The mostly common drugs that cause DILE are Hydralazine, Procainamide, Quinidine, Isoniazid, Diltiazem, although there are few research literature studies reported of Cefotaxime induced subacute lupus erythematosus (SCLE) in Pediatrics. A 9-year-old girl was admitted to Pediatric ward, she had past medication history of cefotaxime, After cefotaxime administration on the 4th day of hospitalization she developed papulosquamous, erythematosus skin patch, skin rash, photosensitive annular plaques and non-scarring erythematosus lesions were seen on arms, legs and abdomen part of her body. Prognosis was better after discontinuation of cefotaxime therapy. This case report discuss cefotaxime induced sub-acute lupus erythematosus (SCLE) with an outline of diagnosis /management and emphasis of Cascade Genetic Screening for Genotyping of Haplotypes Human leukocyte antigen (HLA). Key words: DISCLE, Cefotaxime, Adverse drug Reaction, HLA, Lympadenopathy.

    Key words: DISCLE, Cefotaxime, Adverse drug Reaction, HLA, Lympadenopathy.

     

    SCImago Journal & Country Rank

    Navigation